# SDR 05FDEA00326

- Difficulty date: March 2, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727227
- Aircraft serial: 21670
- Aircraft time: 34,761 hours, 25,185 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 652066024
- Part serial: 1272
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB NR 5 BALANCE BAY UPPER SKIN PANEL HAS A SHARP PROTRUSION ON   THE OTBD END.  THE PANEL HAS CREASE ON O/B END.  THE SRM REPAIRS FOR THIS PANEL ARE FOR CRACKS AND NOT DAMAGE OF THIS SIZE. (APPROX 3 INCH BY 1 1/2 INCH). FED-EX DRAWING SR27-55-0004 ALLOWS US TO FABRICATE A SIMILAR PANEL AT A DIFFERENT STAB LOCATION.  REMOVED, FABRICATED AND INSTALLED RT HORIZONTAL STAB NR 5 BALANCE BAY PANEL IAW 7- 5510-86202.
